Regularization of distributionsReportar como inadecuado




Regularization of distributions - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 21 1998, Issue 4, Pages 625-636

Escuela de Matemática, Universidad de Costa Rica, San José, Costa Rica

Received 12 November 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give a simple necessary and sufficient condition for the existence of distributionalregularizations. Our results apply to functions and distributions defined in the complementof a point, in one or several variables. We also consider functions defined in the complement of ahypersurface. We apply these results to the existence of distributional boundary values of harmonicand analytic functions.





Autor: Ricardo Estrada

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados